Aa
A
A
Close
Avatar universal
vimpat
can vimpat cause vivid dreams?
Cancel
2 Answers
2 Answers
Page 1 of 1
Avatar universal
Hi there. Vimpat or lacosamide is an orally available anticonvulsant which selectively enhances slow inactivation of sodium channels, indicated in partial onset seizures. Adverse effects are dizziness, nausea, diplopia, blurred vision, vomiting, fatigue and ataxia. Take care.

Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
My husband also takes VIMPAT.  Is there any current scientific understanding of why VIMPAT causes fatigue?  More importantly, is there anything we can do about it?
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Neurology Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Neurology Answerers
620923 tn?1452919248
Blank
selmaS
Allentown, PA
144586 tn?1284669764
Blank
caregiver222
11079760 tn?1449081557
Blank
cjtmn
Minneapolis, MN
209987 tn?1451939065
Blank
tschock
AB
1780921 tn?1416842066
Blank
flipper336
Chandler, AZ
16744917 tn?1451270439
Blank
gjjl
Dallas, TX